Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4658
Title: Limits of Dirichlet problems in perforated domains: a new formulation
Authors: Dal Maso, G.
Toader, R.
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: G. dal Maso and R. Toader, "Limits of Dirichlet problems in perforated domains: a new formulation", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 339-360.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994)
Abstract: Sia A un operatore ellittico lineare del secondo ordine con coefficienti misurabili e limitati su un aperto limitato $\Omega$ di $\mathbf{R}^{\textrm{n}}$ , sia \[ K*=\{w*\epsilon H_{0}^{1}\left(\Omega\right):A*w*\leq1\, in\,\mathcal{D}'\left(\Omega\right)\qquad, \] \[ e,\, w*\geq0\, a.e.\, in\,\Omega\}\qquad, \] e sia $\Omega_{h}$ un'arbitraria successione di sottoinsiemi aperti di $\Omega$. Dimostriamo il seguente risultato di compattezza: esistono una sottosuccessione, che indichiamo ancora con $\Omega_{h}$ ed una funzione w{*} $\epsilon$ K{*} tali che, per ogni f $\epsilon L^{\infty}\left(\Omega\right)$ , le soluzioni u$_{h}\epsilon H_{0}^{1}\left(\Omega_{h}\right)$ delle equazioni Au$_{h}$ = f in $\Omega_{h}$ , estese a zero su $\Omega/\Omega_{h}$, convergano debolmente in $H_{0}^{1}\left(\Omega\right)$ all'unica soluzione u del problema. \[ \left(*\right)\begin{cases} \begin{array}{c} u\epsilon H_{0}^{1}\left(\Omega\right)\cap L^{\infty}\left(\Omega\right)\\ \left\langle Au,\, w*\varphi\right\rangle -\left\langle A*w*,\, u\varphi\right\rangle +\left\langle 1,u\varphi\right\rangle =\left\langle f,w*\varphi\right\rangle \:\forall\varphi\epsilon C_{0}^{\infty}\left(\Omega\right) \end{array}\end{cases} \] Studiamo inoltre in maniera sistematica le proprietà delle soluzioni di tale equazione. Dimostriamo infine il seguente risultato di densità: per ogni w{*}$\epsilon$K{*} esiste una successione $\Omega_{h}$ di sottoinsiemi aperti di $\Omega$ tali che per ogni f $\epsilon L^{\infty}\left(\Omega\right)$ le soluzioni u$_{h}\epsilon H_{0}^{1}\left(\Omega_{h}\right)$ dell'equazione Au$_{h}$=f in $\Omega_{h}$, estese a zero $\Omega/\Omega_{h}$ convergano debolmente in $H_{0}^{1}\left(\Omega\right)$alla soluzione di ({*}).
Let A be a linear elliptic operator of the second order with bounded measurable coefficients on a bounded open set $\Omega$ of $\mathbf{R}^{\textrm{n}}$ , let \[ K*=\{w*\epsilon H_{0}^{1}\left(\Omega\right):A*w*\leq1\, in\,\mathcal{D}'\left(\Omega\right)\qquad, \] \[ e,\, w*\geq0\, a.e.\, in\,\Omega\}\qquad, \] and let $\Omega_{h}$ be an arbitrary sequence of open subsets of $\Omega$. We prove the following compactness result: there exist a subsequence, still denoted by $\Omega_{h}$ and a function w{*} $\epsilon$ K{*} such that, for every f $\epsilon L^{\infty}\left(\Omega\right)$ , the solutions u$_{h}\epsilon H_{0}^{1}\left(\Omega_{h}\right)$ of the equation Au$_{h}$ = f in $\Omega_{h}$ , extended by zero on $\Omega/\Omega_{h}$, converge weakly in $H_{0}^{1}\left(\Omega\right)$ to the unique solution u of the problem. \[ \left(*\right)\begin{cases} \begin{array}{c} u\epsilon H_{0}^{1}\left(\Omega\right)\cap L^{\infty}\left(\Omega\right)\\ \left\langle Au,\, w*\varphi\right\rangle -\left\langle A*w*,\, u\varphi\right\rangle +\left\langle 1,u\varphi\right\rangle =\left\langle f,w*\varphi\right\rangle \:\forall\varphi\epsilon C_{0}^{\infty}\left(\Omega\right) \end{array}\end{cases} \] We provide a self-contained study of the properties of the solutions of ({*}). We prove also the following density result: for any w{*}$\epsilon$K{*} there exists a sequence $\Omega_{h}$ of open subsets of $\Omega$ such that for every f $\epsilon L^{\infty}\left(\Omega\right)$ the solutions u$_{h}\epsilon H_{0}^{1}\left(\Omega_{h}\right)$ of the equation Au$_{h}$=f in $\Omega_{h}$, extended by zero on $\Omega/\Omega_{h}$ converge weakly in $H_{0}^{1}\left(\Omega\right)$to the solution of ({*}).
URI: http://hdl.handle.net/10077/4658
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.26 (1994)

Files in This Item:
File Description SizeFormat 
DalmasoToaderRendMat26.pdf249.17 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

433
checked on Feb 21, 2018

Download(s)

173
checked on Feb 21, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.